# SDR FDEA202510252091

- Difficulty date: October 25, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N163FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 62499
- Aircraft time: 11,560 hours, 5,532 cycles
- System (JASC): 2300 · Communications System
- Part: Module
- Condition: Faulted
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT AURAL CHIME IS UNIQUELY AND OBNOXIOUSLY  LOUD. REPEAT WRITE UP.  AMM: 31-51-04-4  AMM: 31-51-05-4  SLAVED IN LEFT SIDE SPEAKER BUT NO HELP PER MM  31-51-05-4 SPEAKER BACK TO ORIGINAL. SWAPPED LEFT  AND RIGHT SIREN/OWL MODULE CARD (M619, M999) FOR  T/S BUT NO HELP. REINSTALLED BOTH CARDS ORIGINAL  POSITION PER MM 31-51-04-4. INSTALLED NEW  BELL/CHIME MODULE CARD M1000 AGAIN AND LEFT SPEAKER  CHIME FUNCTION BACK TO NML. COMPARED WITH LEFT AND  RIGHT SPEAKER CHIME VOLUME AND BOTH SAME LEVEL.  PERFORMED BELL/CHIME AURAL WARNING CARD MODULE TEST  AND PASS PER MM 31-51-04-4 4-F. A/C OK FOR SVC.
